# SDR ASAA0410493

- Difficulty date: November 9, 2004
- Submitted: January 10, 2005
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- Aircraft time: 52,097 hours, 44,561 cycles
- Engine: Pwa JT8D17A
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6545775558
- Condition: Damaged
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - SCRIBE MARK IN EXTERNAL SKIN AT AFT CARGO DOOR.  REPAIRED AFT CARGO DOOR IAW EA.
